MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Catalog Number 9-ATV09F45/80
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 10/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: crd_1032 - sh device registry, patient site id: (b)(6), (b)(4).It was reported that on (b)(6) 2024, an 9f amplatzer trevisio intravascular delivery system was selected for an implant procedure.It was noted that there was no performance issues with the delivery system.Post-procedure, it was noted that the patient had a right inguinal hematoma at the access of the delivery system.The hematoma resolved with manual compression and the patient did not require a transfusion.The cause of the patient's right inguinal hematoma is attributed to suboptimal puncture site compression.There is no allegation of malfunction against the abbott device or procedure.The patient was discharged at the time of report.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event for patient effects of hematoma was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Based on the information received, the reported hematoma appears to be related procedural conditions.The reported hospitalization and unexpected medical intervention were a result of case-specific circumstances.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21509967
Report Number2135147-2025-01084
Device Sequence Number11874466
Product Code DQY
UDI-Device Identifier05415067030931
UDI-Public(01)05415067030931(17)260531(10)9116845
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number9-ATV09F45/80
Device Lot Number9116845
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight23 KG